# SDR UIEA2020030500387

- Difficulty date: March 4, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,847 hours, 17,627 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG OH LP 1 STATUS MSG.( TRANSFERRED TO MDDR #125372 I.A.W MEL 26-11-02-01, CAT C.  LP 1208441: PERFORMED FIM TASK 26-11 FAULT TREE 804 FOR ENGINE FIRE DETECTION SYSTEM BITE PROCEDURES, COULD NOT DUPLICATE THE L ENG ON LP 1 STATUS MSG. OPS CHECKS NORMAL AT THIS TIME. C/W WO # 63683 WITH ACCOMPLISHMENT OF TROUBLESHOOTING. DMI REMAINS OPEN FOR FURTHER TROUBLESHOOTING.  LP 1208451: PERF. DVI AND CLEANING OF ALL FIRE DET. ELEMENTS. NO DEFECTS NOTED. PER AMM 26-11-02/701. RERACKED ENG #1 LOOP 1 AFOLTS CARDS PER AMM 26-11-02. PERF ENG. FIRE 1 OVERHEAT TEST IAW AMM 26-11-01. TEST OK. PERF ENGINE RUN IAW AMM 71-00-00, COULD NOT DUPLICATE. NO MSG NOTED.  LP 1208456: OBSERVED NO EICAS MSG PER MCC, THIS CLEARS DMI 125372, PLACARD REMOVED.    )
